View Single Post
Old 01-25-2004, 07:55 PM   #2
Some12 Some12 is offline
Senior Veteran
 
Join Date: Nov 2003
Posts: 724
Some12 HB User
Unhappy Re: Hi all...........Kaytee here

Quote:
Originally Posted by KayT
How is everyone doing? I missed the forum so much.

I want to remind everyone to read over all of the guidelines and rules. The moderators are gracious enough to volunteer their time to make sure we have a safe place to discuss our issues so we owe it to them to know the rules and respect them.

I am doing better today. My doctor tried to put me on Zyprexa, I took it one night and ended up feeling way out in the twilight zone the next day...........kept messing up my words and forgetting peoples names etc..........so I have not taken it since..........she was trying to make it so I could take less Xanax.........she had upped it to 6mg.........and I was pretty relaxed..........to say the least..........plus I was trying to get up around the clock to take it...........

I am sticking to the Xanax XR and the Zoloft 100mg..........I have to say that today was one of the best days I've had in a while.......I felt a little low but no huge withdrawal spikes..........

I did realize how much the forum means to me and the help that you all have given me. It is hard to find people that understand fully if they have not gone through it or been there done that.............so having you all is a huge part of my support system...........even being able to just vent a little or say how my day went helps............

And on the other hand it is nice to help others by giving them support and advise as well...........

Just wanted to say Hi
And Sickman, you cracked me up with your BS line..............

Kaytee:-)

Dear KayT,
Just how is it that you let yourself be put on 6mg of xanax when a week ago 4mg was making you droggy? And by the way, I not going to answer anyone for someone else under another user name anytime and there is a good reason for that. In fact I may even post the reason why and I don't want you to take offense because it would not be directed toward you personally in any way. I'm going to have to give you my real opinion here since to me this has gotten out of hand and I hope you take this without insult and only an opinion since I spent a month, two or three times a day with you on this. First of all even if your Doctor is your best friend or your sister, I think that she doesn't have a clue in what she is doing and you should see a Psychratrist for this or at least another doctor. Putting you on 6mg of xanax to cut the edge of of paxil withdrawals and going onto Zoloft is just plain incompetant. Then there is giving you ZYPREXA ( OLANZAPINE ) which I have taken so I know the effects. This is an ANTIPSYCHOTIC, and many use the word mood stabilizer to make you feel more comfortable or they will even tell you it is a mood stabilizer and not tell you it is an antipsychotic. These drugs are for specific symptoms, like manic depressant or schizophrenic. Just something you should know: Never use this drug to treat chronic aggression, anxiety, or agitation or as a sleeping pill. Also if you do not have certain symptoms that require this, these types of drugs can work in reverse and make you have a hard time distinguishing right from wrong. Don't anybody get me wrong here, there is a very good place for the working of these drugs but I do not see where you fit any of these symptoms. If you got to the point that you needed 6mg of xanax so fast and this drug, your doctor should have admitted you into the hospital because you would have to be so screwed up that you were not able to function on your own. Now lets look at the Paxil withdrawal. That is history. If you require so much benzo then you are a benzo candidate all along and are going to have to face up to it. Xanax XR was design to work around the clock to be taken once a day. It is still in testing and is showing only a few hours of lasting effects over regular xanax. Finally, in conclusion to all of this is: Go see another doctor, stay on the Zoloft because it calms you, and get the h off the Xanax XR and onto Klonopin where you once were before it is to hard to change over. This is nothing to panic over, you are fine where you are at, if it takes you a few weeks to get into another doctor, so don't freak out. This of course is just my opinion but your doctor sure would not get very far with me before I told her what I thought of her experimentation techniques. I don't let doctors prescibe anything to me unless I ask for it myself anymore, of course this is only my opinion and I have more experience in being a test specimen then you do. Have a nice day, and I really mean well with this. I am mad at your Doctor, not you. They are suppose to admit when they don't know jack and send you to someone that does. Be well KayT and think about what I have said. A second and even a third opinion does not hurt.

Sincerely,

Sickman